A Class of Explicitly Solvable Vehicle Motion Problems

Selig, J.M. (2015). A Class of Explicitly Solvable Vehicle Motion Problems. IEEE Transactions on Robotics, 31(3), 766 - 777 (11). doi: https://doi.org/10.1109/TRO.2015.2426471

Abstract

More Information

Additional Information: (c) 20xx IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works.
Divisions: Schools > Engineering > Mechanical and Design
DOI: https://doi.org/10.1109/TRO.2015.2426471
Date Deposited: 31 May 2016 13:46
Creators:
CreatorsORCID
Selig, JM
Item Type: Article
Creators: Selig, JM
Depositing User: LSBU Open Access Team
Last Modified: 18 Nov 2016 10:38
Item ID: 40

Download

Text
selig14_0640.pdf - Accepted Version
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (1MB) | Preview
Text (licence)
Repository deposit licence.docx
Restricted to Repository staff only

Download (16kB)

Export Citation

Share

Statistics

IRStats2

Downloads
Activity Overview
50Downloads
225Hits

Statistics for this record are available via IRStats2